Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Weak approximation for low degree Del Pezzo surfaces

Author: Chenyang Xu
Journal: J. Algebraic Geom. 21 (2012), 753-767
Published electronically: January 18, 2012
MathSciNet review: 2957695
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ K=\textrm {Func}(C)$ be the function field of a smooth curve $ C$. For every Del Pezzo surface $ S/K$ which is an appropriately generic, weak approximation for $ S$ holds at every place of $ K$, i.e., for every closed point $ c$ of $ C$. This combines earlier work in (arXiv:0810.2597) with an analysis of weak approximation near boundary points of the parameter spaces for Del Pezzo surfaces of degrees 1 and 2.

References [Enhancements On Off] (What's this?)

Additional Information

Chenyang Xu
Affiliation: Department of Mathematics, 2-380, Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139-4307
Address at time of publication: Beijing International Center of Mathematics Research, 5 Yiheyuan Road, Haidian District, Beijing 100871 China — Department of Mathematics, University of Utah, 155 South 1400 East Salt Lake City, Utah 84112

Received by editor(s): January 27, 2010
Received by editor(s) in revised form: December 10, 2010, March 3, 2011, and March 14, 2011
Published electronically: January 18, 2012
Additional Notes: Part of the work was done during the author’s stay at the Institute for Advanced Study, which was supported by the NSF under agreement No. DMS-0635607. The author was partially supported by NSF research grant No. 0969495

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
AMS Website